# SDR IPXA2022013178498

- Difficulty date: January 10, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AEA0341131
- Condition: None
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCENTER CARGO COMPARTMENT FLOOR SUPPORT RETAINER CRACK AT LWR BULKHEAD STA.1501 LBL 19''.REMOVED,FABRICATED AND REPLACED CRACKED SUPPORT ANGLE RETAINER IAW MD-11 SRM 51-31-01 AND SRM 51-35-01 (MINOR).
